# SDR ABXA2022010806

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 67,420 hours, 46,494 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A LINE MAINTENANCE WORK PACKAGE A WIRING BUNDLE WAS DISCOVERED TO HAVE DAMAGE. THIS DAMAGE HAS BEEN ASSOCIATED WITH AUTOPILOT FAULTS AND VARIOUS FUEL PUMP ISSUES.WIRING BUNDLE IS LOCATED AT STA. 390 JUST BELOW THE FWD. RACK COOLING FAN. THE AFFECTED WIRES WERE REPAIRED WITH STANDARD ENVIRONMENTAL SPLICES USING SPLICE REPAIR IN THE SWPM. AIRCRAFT RETURNED TO SERVICE.
